Hi, Thank you for your question. These flashes appear by improper stimulation of your retina or optic nerve which your brain interprets as light. If these vision symptoms repeat then you would need to see an ophthalmologist since you need to rule out a serious condition called as retinal detachment which can cause vision loss. However, other causes of flashes (and floaters) are more common than retinal detachment, such as vitreous complications due to aging, cataract etc. Hope this information proves helpful to you.
anuragsrivastava, redflame, michelleric,nancy t
Thanks for info as turns out was Opic Neuritis and did have relapse. Thanks to all of you got it taken care of quickly. In the past have had a stuborness to ignore everything and pretend it wasn't happening
Lack of knowledge and understanding MS was a huge problem. A friend told me about this web site and I am it has been a life changing experience for the Best! Thank You all again!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.